A Note on the Shape of the Pareto Optimal Surface
Gordon H. Bradley and
Martin Shubik
Additional contact information
Gordon H. Bradley: Cowles Foundation, Yale University, https://cowles.yale.edu/
No 350, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Pages: 13 pages
Date: 1973
Note: CFP 417.
References: Add references at CitEc
Citations:
Published in Journal of Economic Theory (August 1974), 8(4): 530-538
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d03/d0350.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
Journal Article: A note on the shape of the pareto optimal surface (1974) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:350
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().